A semiparametric Bayesian approach to joint mean and variance models

Xu, Dengke, Zhang, Zhongzhan . Statistics & Probability Letters 2013. 83 (7) :1624-1631

Locate this article in:

Bibtex

@article{CIS-267986,
  Author = {Xu, Dengke and Zhang, Zhongzhan},
  Title = {A semiparametric Bayesian approach to joint mean and variance models},
  Journal = {Statistics & Probability Letters},
  Volume = {83},
  Number = {7},
  Year = {2013},
  Pages = {1624--1631},
  Keywords = {Ratio estimator, Non-sampling error, sampling survey, B-spline, Gibbs sampler, Metropolis-Hastings algorithm, Bayesian analysis}
}

Similar articles